# SDR DALA2017110207912

- Difficulty date: November 1, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE BS 1087 BETWEEN LONGERONS 13 & 14R.  THE SHEAR TIE WAS REPLACED IAW SRM 51-20-09-0G, 51-41-05-0G, AND DWG 9971140, REV F.
